MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM
Model Number 380614-12
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.The fse checked error logs and found error 31019 and 31020.The fe checked and noticed that the use hours are reaching maximum limits and updated the counters.The system was tested and verified as ready for use.The complaint was confirmed based on the field evaluation.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the staff contacted the technical support to report a fault.The caller stated that system reported error 31020.Before calling the technical support, site has hard power cycle system for 3 times.But issue remained.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the procedure was converted to traditional laparoscopic surgery.There was no patient injury.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24452645
Report Number2955842-2026-11226
Device Sequence Number9410872
Product Code NAY
UDI-Device Identifier00886874110690
UDI-Public(01)00886874110690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380614-12
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown